# SDR DXTA2022070565310

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 5,672 hours, 3,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMER FLOOR LIGHT UNDER SEAT #8 IS INOP. AC WAS POWERED UP FOR 10+ MIN, CONDITION DIDN'T CLEAR. "CORRECTIVE ACTION" REPAIRED TWO BROKEN WIRES AT SEAT 8 EMERGENCY LIGHT
CONNECTOR. FUNCTION TEST OF EMERGENCY FLOOR LIGHT PASSES.
